zbMATH — the first resource for mathematics

Minimal periodic orbits of continuous mappings of the circle. (English) Zbl 0469.54024

54H20 Topological dynamics (MSC2010)
Full Text: DOI
[1] Louis Block, Periodic orbits of continuous mappings of the circle, Trans. Amer. Math. Soc. 260 (1980), no. 2, 553 – 562. · Zbl 0497.54040
[2] Louis Block, John Guckenheimer, Michał Misiurewicz, and Lai Sang Young, Periodic points and topological entropy of one-dimensional maps, Global theory of dynamical systems (Proc. Internat. Conf., Northwestern Univ., Evanston, Ill., 1979) Lecture Notes in Math., vol. 819, Springer, Berlin, 1980, pp. 18 – 34. · Zbl 0447.58028
[3] Louis Block, Stability of periodic orbits in the theorem of Šarkovskii, Proc. Amer. Math. Soc. 81 (1981), no. 2, 333 – 336. · Zbl 0462.54029
[4] Robert F. Brown, The Lefschetz fixed point theorem, Scott, Foresman and Co., Glenview, Ill.-London, 1971. · Zbl 0216.19601
[5] P. Štefan, A theorem of Šarkovskii on the existence of periodic orbits of continuous endomorphisms of the real line, Comm. Math. Phys. 54 (1977), no. 3, 237 – 248.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.